# SDR USAA000574

- Difficulty date: April 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 52,587 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PANEL CORRODED 1 INCH BY 3 INCHES, STATION 953, WL 179, RBL 80.  REPAIRED FILLER AND DOUBLER PER EA 67035, SRM 51-40-03 AND SRM 51-20-05.  (M)
